Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

How can I remove the pimples which came after using Pigmin and HH Sone Cream ?

hi hi was using PIgmin and HH Sone Cream but i stopped using that i got small small pimples on my face what to do for that
Asked On : Wed, 13 Jul 2011
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

You have not mentioned your age. Pimples in teen age are due to harmones.&it is a physiological phenominon.the thoughts (specially about sex) affect the harmonal flow. SO-to have a balanced & peaceful psycology is 1st way to control pimples.
OIly skin is more prone to get pimples & infection too.The ointment you were using must be greasy,OR you may be allergic to it .it's good you stopped can wash your face frequently to lessen the oilyness.Steam will clean the skin pores &reduce the pimples.
YOu can eat plenty of salads &fruits -specially citrous fruits,to get good nurishment to your skin .
YOU can add Cap. Evion500mg orally as well as locally(to be squzzed &applied to pimple site -once a day.this will improve your skin health.

Answered: Wed, 13 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor